# SDR JIKA2015031001

- Difficulty date: March 10, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N245DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT624B
- Aircraft time: 25,192 hours, 20,190 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Faulty
- Location: Oil Temperature
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE PILOT NOTICED THAT THE RT ENG OIL TEMP GAUGE WAS FLUCTUATING & READING ABOVE THE RED LINE.  THE PILOT FOLLOWED THE PROCEDURES IN THE QRH & REDUCED POWER, OIL TEMP REMAINED ABOVE THE RED LINE.  THE PILOT PERFORMED AN INFLIGHT SHUTDOWN OF THE RT ENG.  DECLARED AN EMER, DIVERTED & LANDED WITHOUT INCIDENT.  TROUBLESHOOTING REVEALED A FAULTY WIRE AT OIL TEMP BULB, REWIRED OIL TEMP BULB FROM TEMP BULB TO SPLICE 1010.  PERFORMED ENG OPERATIONAL CHECK OF OIL TEMP SYS.  ALL CHECKS WERE NORMAL.
